# SDR AALA20021310

- Difficulty date: September 13, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD TAIL CONE WALKWAY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD TAIL CONE WALKWAY EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
